# SDR FDEA201707031854

- Difficulty date: July 3, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 36,241 hours, 18,544 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Part number: 321490
- Part serial: 2032
- Condition: Failed
- Location: R1 Door Slide
- Part time: 8,576 hours, 5,258 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE INDICATION ON ECAM INOPERATIVE.   REMOVED AND REPLACED AUTONOMOUS STANDBY POWER SUPPLY UNIT 70WN.  OPS AND BITE CHECKED GOOD IAW AMM 52-73-18-04.
